Monotone positive solutions for a class of second-order nonlinear differential equations


Ertem T., Zafer A.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.259, pp.672-681, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 259
  • Publication Date: 2014
  • Doi Number: 10.1016/j.cam.2013.04.020
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.672-681
  • Keywords: Monotone positive solutions, Second-order nonlinear differential equations, Fixed point theory, Principal and nonprincipal solutions, ASYMPTOTIC INTEGRATION

Abstract

It is shown that the second-order nonlinear differential equation